# SDR FDEA201404030642

- Difficulty date: April 3, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 24,823 hours, 13,587 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Frame
- Condition: Damaged
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF CENTER TANK FOUND DAMAGED AT FRAME 44 & Y2480.   REAMED HOLE THROUGH ALL LAYERS IAW SRM 51-40-44.  NTM51-10-01 PERFORMED ROTO-TEST INSPECTION AND NO CRACK FOUND. FABRICATE A WASHER IAW EA6-5710-T0307376. INSTALL FASTENERS IAW SRM 51-40-21 & EA6-5710-T0307376.
